Open Access

On estimates for a system of maximal differential operators


Full Text

Coming Soon.





Article Information

TitleOn estimates for a system of maximal differential operators
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 3, 45-57
MathSciNet MR1772631
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

D. V. Limansky and V. V. Limansky, On estimates for a system of maximal differential operators, Methods Funct. Anal. Topology 4 (1998), no. 3, 45-57.


BibTex

@article {MFAT74,
    AUTHOR = {Limansky, D. V. and Limansky, V. V.},
     TITLE = {On  estimates  for  a  system  of  maximal  differential  operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {3},
     PAGES = {45-57},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=74},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues